Alert archive / New Mexico / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 85, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 19, 2008, 2:41 PM MDT for Colfax County, Union County, New Mexico. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2008, 2:41 PM MDT (20:41 UTC)
- Expired
- Jun 19, 2008, 3:45 PM MDT
- In force
- 64 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Colfax County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 199 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 12:49 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -497 J/kg
- Mixed-layer LCL
- 1540 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 800 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KABQ 192041 SVRABQ NMC007-059-192145- /O.NEW.KABQ.SV.W.0085.080619T2041Z-080619T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 241 PM MDT THU JUN 19 2008 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN COLFAX COUNTY IN NORTHEAST NEW MEXICO WEST CENTRAL UNION COUNTY IN NORTHEAST NEW MEXICO * UNTIL 345 PM MDT * AT 240 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF FARLEY...OR ABOUT 24 MILES SOUTHWEST OF DES MOINES...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES NORTH OF GLADSTONE AROUND 300 PM MDT... LAT...LON 3649 10369 3618 10382 3636 10418 3653 10407 TIME...MOT...LOC 2041Z 290DEG 13KT 3644 10400 $$ GUYER
2 follow-up statements
000 WWUS55 KABQ 192107 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 307 PM MDT THU JUN 19 2008 NMC007-059-192145- /O.CON.KABQ.SV.W.0085.000000T0000Z-080619T2145Z/ UNION-COLFAX- 307 PM MDT THU JUN 19 2008 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN COLFAX AND WEST CENTRAL UNION COUNTIES UNTIL 345 PM MDT... AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES NORTHEAST OF GLADSTONE...OR ABOUT 24 MILES SOUTH OF DES MOINES...MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL UNION COUNTY... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO. LAT...LON 3649 10369 3618 10382 3636 10418 3653 10407 TIME...MOT...LOC 2107Z 290DEG 13KT 3641 10389 $$ GUYER
000 WWUS55 KABQ 192143 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 343 PM MDT THU JUN 19 2008 NMC007-059-192153- /O.EXP.KABQ.SV.W.0085.000000T0000Z-080619T2145Z/ UNION-COLFAX- 343 PM MDT THU JUN 19 2008 ...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 345 PM MDT FOR SOUTHEASTERN COLFAX AND WEST CENTRAL UNION COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS DEVELOPED FURTHER WEST TOWARD ABBOTT...THUS HAS MOVED OUT OF THE CURRENT WARNING AREA. LAT...LON 3649 10369 3618 10382 3636 10418 3653 10407 TIME...MOT...LOC 2143Z 290DEG 13KT 3637 10374 $$ GUYER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:37 AM MDT, 11 hours 4 minutes earlier.
Area forecast discussion, Jun 19, 3:37 AM MDT, 11 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 AM MDT THU JUN 19 2008 .DISCUSSION... IN THE SHORT TERM...A 596H5 CENTERED IN SOUTHERN CHIHUAHUA RIDGING WEST INTO BAJA CALIFORNIA...WITH A WEAKENING FLAT RIDGE OVER COLORADO AND NEW MEXICO. THE DYNAMICS ASSOCIATED WITH A H5 SHORTWAVE TROUGH IN WESTERN OKLAHOMA IS GENERATING A MESOSCALE CONVECTIVE SYSTEM MOVING INTO NORTH TEXAS ALONG THE RED RIVER. THIS SHORTWAVE TROUGH WILL PUSH A BACKDOOR COLD FRONT INTO NEW MEXICO BEGINNING LATE THURSDAY AND EARLY FRIDAY. EXPECT STRONG CONVECTIVE ACTIVITY...SOME SEVERE THUNDERSTORMS WITH DAMAGING HAIL...TODAY IN NORTHEAST AND EASTERN SECTIONS OF NEW MEXICO...ROUGHLY EAST OF A LINE FROM RATON TO TUCUMCARI TO CLOVIS. EXPECT MODERATE EAST WINDS THROUGH THE MOUNTAIN GAPS IN AND AROUND ABQ THIS EVENING AND AGAIN TOMORROW EVENING WILL MARK THE PROGRESSION OF THIS MORE MOIST AIR MASS ACROSS THE STATE. NAM12 MODELS SHOW BOUNDARY LAYER MOISTURE ADVECTING THROUGH THE ENTIRE STATE BY SATURDAY AFTERNOON. AS A RESULT...WE SHOULD SEE AFTERNOON AND EVENING CONVECTIVE ACTIVITY MOVE INTO CENTRAL NEW MEXICO FRIDAY AND WESTERN NEW MEXICO ON SATURDAY THROUGH EARLY SUNDAY. IN THE LONG TERM...THE DOMINANT DRY HIGH PRESSURE CENTERED OVER CHIHUAHUA TODAY WILL WILL MOVE INTO THE PACIFIC WEST OF BAJA CALIFORNIA ON SUNDAY TEMPORARILY WEAKENING THE HIGH PRESSURE RIDGE OVER NEW MEXICO THROUGH TUESDAY. HOWEVER...GFS AND ECMWF LONG RANGE MODELS ESTABLISH A NEW 500 MB HIGH PRESSURE RIDGE THAT EXTENDS FROM LA TO TX TO NM WITH CENTERS IN WEST TX AND LA. && .AVIATION... ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN THIS AFTERNOON BRINGING BRIEF PERIODS OF LOCALIZED MVFR TO IFR CONDITIONS. LARGE HAIL AND GUSTY WINDS WILL ALSO BE POSSIBLE...PARTICULARLY EAST OF A KRTN TO KTCC TO KCVN LINE. AFTER SUNSET...ONGOING STORMS AND ASSOCIATED OUTFLOW BOUNDARIES IN EXTREME EASTERN NM AND WEST TX WILL ALLOW LOW LEVEL MOISTURE TO SURGE WESTWARD TOWARD THE RIO GRANDE VALLEY. LOW LEVEL CLOUDS WILL BE POSSIBLE THURSDAY NIGHT WITH WIDESPREAD MVFR TO ISOLATED IFR CEILINGS NEAR THE EASTERN SLOPES AND EASTERN PLAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... RATHER REPETITIVE YET SOMEWHAT ACTIVE WEATHER PATTERN TO CONTINUE WITH UPPER LEVEL HIGH PRESSURE LINGERING OVER NW OLD MEXICO THROUGH THE NEXT SEVERAL DAYS. TEMPERATURES WILL GENERALLY REMAIN NEAR TO JUST ABOVE NORMAL WITH SOME BELOW NORMAL READINGS IN NORTHEASTERN SECTIONS WHERE MORE WIDESPREAD CLOUDS/PRECIP WILL COOL THINGS MORE. LIGHT WIND REGIME WILL ALSO REMAIN INTACT THROUGH NEXT SEVERAL DAYS WITH CONCERNS FOR STRONG GUSTS FROM STORM OUTFLOWS AND STRONG EASTERLY WINDS THROUGH CENTRAL GAPS/VALLEYS/CANYONS ON THURSDAY AND FRIDAY NIGHTS. WITHOUT A SUBSTANTIAL LOW LEVEL MOISTURE SURGE/INTRUSION AS SEEN OVER THE PAST SEVERAL NIGHTS...THUNDERSTORM ACTIVITY IS EXPECTED TO BE CONFINED SLIGHTLY EASTWARD TODAY. BEST CHANCES TODAY WILL BE ALONG EASTERN SLOPES OF THE SANGRE DE CRISTOS AND INTO THE NORTHEASTERN PLAINS...WITH LESS COVERAGE OF ISOLATED STORMS INTO THE EAST CENTRAL PLAINS. ALTHOUGH STORMS ARE EXPECTED TO BE OF A WETTER VARIETY...DRY LIGHTNING STRIKES WILL CONTINUE TO BE A CONCERN MOST NOTABLY ALONG WESTERN FRINGE OF PRECIPITATION IN THE EASTERN SLOPES OF THE SANGRES. TONIGHT A SUBSTANTIAL SURGE OF LOW LEVEL MOISTURE WILL ROAR WESTWARD AS STORMS PUSH OUT OF EXTREME EASTERN NM AND INTO WEST TX. MOISTURE WILL MAKE IT TOWARD THE CONTINENTAL DIVIDE AND THUS STORMS WILL ENSUE ALONG AND EAST OF THE DIVIDE ON FRIDAY. ANOTHER MOISTURE PUSH...THIS ONE SEEMINGLY WEAKER...WILL COMMENCE FRIDAY NIGHT WITH ISOLATED TO SCATTERED STORMS OCCURRING SATURDAY AFTERNOON ALONG AND EAST OF THE CONTINENTAL DIVIDE. LOOK FOR SIMILAR ACTIVITY TO FOLLOW SUNDAY AND LIKELY INTO MONDAY AS THIS PATTERN CONTINUES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 94 53 94 56 / 0 0 5 0 GALLUP.......................... 90 43 92 46 / 0 0 5 0 GRANTS.......................... 92 47 91 48 / 0 0 20 10 GLENWOOD........................ 98 57 96 56 / 0 0 5 10 CHAMA........................... 83 40 81 41 / 0 5 30 10 LOS ALAMOS...................... 86 59 82 55 / 5 20 30 30 RED RIVER....................... 77 39 70 40 / 30 30 50 20 TAOS............................ 89 48 85 48 / 10 20 40 20 SANTA FE........................ 91 57 85 55 / 5 30 40 40 SANTA FE AIRPORT................ 94 59 88 58 / 5 30 30 30 ESPANOLA........................ 96 56 92 56 / 5 20 20 30 ALBUQUERQUE HEIGHTS............. 95 67 92 66 / 5 10 20 30 ALBUQUERQUE VALLEY.............. 97 64 94 64 / 0 10 10 30 ALBUQUERQUE FOOTHILLS........... 92 62 89 62 / 5 10 20 30 ALBUQUERQUE WEST MESA........... 98 62 92 63 / 0 10 20 30 SOCORRO......................... 97 60 95 62 / 0 0 10 30 SANDIA PARK/CEDAR CREST......... 88 51 81 48 / 10 30 20 30 MORIARTY/ESTANCIA............... 90 55 87 54 / 20 30 20 30 CARRIZOZO....................... 97 60 94 61 / 5 10 10 30 RUIDOSO......................... 89 54 83 52 / 10 20 20 30 RATON........................... 86 51 82 51 / 40 40 20 20 LAS VEGAS....................... 84 51 80 53 / 40 30 30 40 ROY............................. 83 57 82 57 / 20 30 20 20 CLAYTON......................... 84 60 85 60 / 20 30 20 20 SANTA ROSA...................... 93 60 90 60 / 20 30 20 30 TUCUMCARI....................... 95 63 91 63 / 20 30 20 30 FORT SUMNER..................... 98 66 91 66 / 20 30 10 30 CLOVIS.......................... 93 64 89 65 / 20 40 20 30 PORTALES........................ 95 65 91 64 / 20 40 20 30 ROSWELL......................... 100 69 94 67 / 20 30 10 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 01/52
Hazardous weather outlook, Jun 19, 5:37 AM MDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 537 AM MDT THU JUN 19 2008 NMZ001>004-008>011-014>017-026-201145- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 537 AM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM NORTH CENTRAL TO CENTRAL TO WESTERN NEW MEXICO FRIDAY THROUGH SUNDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FRIDAY THROUGH SUNDAY FOR NORTH CENTRAL...CENTRAL..AND WESTERN NEW MEXICO. NMZ005>007-012-013-018>021-201145- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- 537 AM MDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN NORTHEAST NEW MEXICO...ESPECIALLY IN UNION...HARDING...COLFAX AND QUAY COUNTIES. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH AND DEADLY LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED DURING THIS PERIOD. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING FOR COLFAX...UNION...HARDING AND QUAY COUNTIES. 01
In the hours before
Special weather statement, Jun 19, 12:16 PM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1216 PM MDT THU JUN 19 2008 NMZ005-191845- NORTHEAST HIGHLANDS- 1216 PM MDT THU JUN 19 2008 ...STRONG THUNDERSTORM MOVING OVER NORTH CENTRAL COLFAX COUNTY... AT 1215 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 13 MILES NORTHWEST OF RATON CREWS AIRPORT. MOVEMENT WAS SOUTHEAST AT 14 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RATON CREWS AIRPORT. GUYER
Local storm report, Jun 19, 1:16 PM MDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
116 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL RATON 36.89N 104.44W
06/19/2008 M0.00 INCH COLFAX NM PUBLIC
NICKEL SIZE HAIL REPORTED AT WELCOME CENTER
&&
GUYERLocal storm report, Jun 19, 1:18 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
118 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL RATON 36.89N 104.44W
06/19/2008 M1.00 INCH COLFAX NM EMERGENCY MNGR
&&
GUYERSpecial weather statement, Jun 19, 1:37 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 137 PM MDT THU JUN 19 2008 NMZ005-011-192000- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-NORTHEAST HIGHLANDS- 137 PM MDT THU JUN 19 2008 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO....STRONG THUNDERSTORM MOVING OVER LAS VEGAS... AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER NEAR LAS VEGAS. MOVEMENT WAS EAST AT 18 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAS VEGAS...MONTEZUMA... ROMEROVILLE...SAN ANTONIO AND SAN AUGUSTIN. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. GUYER
Local storm report, Jun 19, 2:01 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
201 PM MDT THU JUN 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL LAS VEGAS 35.60N 105.22W
06/19/2008 E0.75 INCH SAN MIGUEL NM TRAINED SPOTTER
PENNY SIZE HAIL REPORTED IN LAS VEGAS
&&
GUYERSpecial weather statement, Jun 19, 2:38 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 238 PM MDT THU JUN 19 2008 NMZ011-012-192115- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- 238 PM MDT THU JUN 19 2008 ...STRONG THUNDERSTORM MOVING OVER EASTERN TORRANCE COUNTY... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT THURSDAY EVENING FOR NORTHEASTERN NEW MEXICO. AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND HAIL UP TO ONE HALF INCH IN DIAMETER 8 MILES NORTHEAST OF ENCINO. MOVEMENT WAS EAST AT 13 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL EAST CENTRAL TORRANCE COUNTY AND RURAL WEST CENTRAL GUADALUPE COUNTY. THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER... PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION. DPORTER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 61 min |
| Jun 18, 8:34 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 56 min |
| Jun 19, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 48 min |
| Jun 19, 1:40 PM MDT | Severe Thunderstorm Warning | ABQ | San Miguel | 50 min |
| Jun 19, 2:00 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 19, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 33 min |
| Jun 19, 2:30 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 60 min |
| Jun 19, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| Jun 19, 2:55 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Torrance | 65 min |
| Jun 19, 3:03 PM MDT | Tornado Warning | ABQ | Guadalupe, San Miguel | 42 min |
| Jun 19, 3:40 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 53 min |
| Jun 19, 3:44 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 34 min |
| Jun 19, 3:53 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 67 min |
| Jun 19, 4:11 PM MDT | Tornado Warning | ABQ | Union | 49 min |
| Jun 19, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 51 min |
| Jun 19, 5:01 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| Jun 19, 5:06 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 54 min |
| Jun 19, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel, Union | 23 min |
| Jun 19, 5:42 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 63 min |
| Jun 19, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 57 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.